MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE PUSHER

LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE PUSHER
Model Number 9019.74.152
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complaint source reported that during a shoulder surgery performed on (b)(6) 2026, it was not possible to insert the glenosphere into the glenosphere pusher (product code: 9019.74.152 - lot nr: unknown) designed for this purpose.This malfunction added approximately 30 minutes to the procedure.Event occurred in france.
 
Additional Manufacturer Narrative
The review of device history records is not possible to be performed since the lot number of the instrument involved is unknown.A final report will be submitted after the investigation is completed.

Brand Name
PRIMA TT GLENOID
Common Device Name
PRIMA TT GLENOID - GLENOSPHERE PUSHER
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24995512
Report Number3008021110-2026-00199
Device Sequence Number18400544
Product Code HSD
UDI-Device Identifier08033390272698
UDI-Public08033390272698
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9019.74.152
Device Catalogue Number9019.74.152
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown